Written on: 05/06/2013 by TheShelbyFord (1 review written)
I bought the product yesterday and read the dosage on the back but decided since I was a first time user I would only take 1 pill at a time. So I took 1 and jogged 2 miles. Later that day I took another and swam some laps in my pool. So far I was having no side affects except for a little indigestion but I didn't find that odd because I always have that. Later on in the evening, without thinking, I took 1 more before I ate my dinner. I ate and shortly got ready for bed.
I am on a couple different prescription meds for migranes and to help me sleep so I took them and got in the bed. All of a sudden I felt like I couldn't breath and I began to have a panic attack. I couldn't sleep. I couldn't even lay down. I have to get up to keep from freaking out. About an hour later I threw up. I now have diarrhea. And I never went to sleep that night. The next morning I was still feeling weird. The panic attacks were so bad I couldn't be in a vehicle I had to stay home alone all day. I didn't take anymore pills that next day. But I lost 4 pounds. 4 pounds in one day!
All this stuff seems pretty drastic but tomorrow I am only going to take 1 pill and see how that goes. I will not take it after 2pm(so I can sleep and my meds don't mix) or on an empty stomach(so I won't get nauseous). And I will continue to drink A LOT of water. Because I am peeing like a 9 month pregnant woman.
I am a 17 year old girl. My starting weight was 163 lbs. and I'm on my second day and my weight is now 159 lbs. I plan on getting back to my normal weight of 115 lbs. I am drinking nothing but water, eating no junk food, eating small potions, and working out everyday also.
This product works. Zantrex-3 works. I just hope that tomorrow when I lower my dosage the terrible, frightening side affects will subside.